International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605
Volume 3, Issue 2, 2012 pp 55-60
On The Extension of Topological Local Groups with Local Cross Section
H. Sahleh1, A. Hosseini2
1,2Department of Mathematics, Faculty of Mathematical Sciences
University of Guilan, P.O.BOX 1914, Rasht – IRAN.
Academic Editor: Dr. Dase R.K.
In this paper, we introduce the cohomology of topological local groups and topological local extensions. We show that the second cohomology of a local topological group is in one to one correspondence with the class of topological local extensions with local cross sections.